# SDR AALA201709089002

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 51,206 hours, 29,423 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Control Valve
- Part number: HTE900189
- Condition: Faulty
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM FOR FUEL CONTROL TANK PUMP 1 LOW PRESSURE DISPLAYED AFTER TAKE OFF.  REPLACED FUEL CONTROL VALVE IAW AMM.
